# SDR ASAA2012080492659

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,031 hours, 4,764 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, FMC DISAGREE WAS DISPLAYED ON F/O ND FOR A FEW SECONDS AND DID NOT REAPPEAR.  ACFT GROUNDED. C/W FIM TASK 34-61-00-810-801, NO FAULTS NOTED.
